# SDR ASMF200405004

- Difficulty date: May 2, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 33,062 hours, 27,143 cycles
- Engine: Pwa JT8D219
- Engine time: 36,923 hours, 26,011 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 2587781901
- Part serial: 85113399
- Condition: Failed
- Location: Autothrottle
- Part time: 11,743 hours, 6,907 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED A DIFFERENCE BETWEEN THROTTLES OF 1.5 INCHES. AUTOTHROTTLE SERVO UNIT WAS REPLACED IAW MM 22-31-01. TRIMMING WAS PERFORMED IAW MPCM 71-00-01 AND AUTOTHROTTLE CLUTCH DRUMS SERVICE WAS PERFORMED IAW MM 76-11-04, TEST CORRECT.
